Home -> Law Blog Directory -> Personal Injury Law Blogs -> Honolulu Personal Injury Lawyer
(866) 635-2689 for Personal Injury or (866) 635-9402 for Criminal Defense
Find a Local Lawyer
Divorce (866) 635-6190
Personal Injury (866) 635-2689
Criminal Defense (866) 635-9402
Personal Injury Law
: Honolulu Personal Injury LawyerAcetaminophen Use Can Lead to Serious Liver Toxicity
By Wayne Parsons
The University of Washington along with 21 other medical centers warn about acetaminophen use and severe liver toxicity in the December issue of Hepatology. Dr. Anne M. Larsen M.D. warns that as little as 7.5 grams of acetaminophen per day can lead to severe liver toxicity.
Although the reaction is rare it is a serious threat since so many drugs are combinations of acetaminophen and other drugs. The article in Hepatology stresses education od pharacists, doctors and patients to prevent this harm.
Never take more than the package-recommended 4 g/day -- higher doses may cause severe hepatic necrosis leading to acute liver failure. N-acetylcysteine prevents injury to the liver if administered within 12 hours but many people are unaware that they could benefit from it.
Originally posted at InjuryBoard by Wayne ParsonsFull post as published by Honolulu Personal Injury Lawyer on July 17, 2008 (boomark / email).
Mattel and Fisher-Price Toy Recall
Magnets and Lead Paint manufactured in China Create Poisoning and Health Hazard
Bextra Product Recall
Find a Bextra Lawyer
Bextra Injury Risks
Bextra Increases Risk of Fatal Heart Attack
Acetaminophen
FDA Wants New Safety Warnings
Concentrated Acetaminophen Drops
Recalled by Brookstone Pharmaceuticals
Vytorin
alleged risk of heart attack and liver damage.
Tarceva
Safety Data Show Association with Liver Failure and Death
Hydroxycut Products
allegedly recalled by the FDA for serious liver damage and other side effects.

Injury in Infants' Tylenol Case Sends Warning to Parents
Liver injury warnings added to Biogen Idecs Tysabri labels
Philadelphia Verdict in Death from Infant Tylenol Upheld
Organ Shortage Prompts Nephew to Become a Liver Donor for His Uncle
MS drug natalizumab linked to liver injury per FDA








